# SDR HALA20250505123

- Difficulty date: May 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 49,208 hours, 7,846 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pump
- Condition: Faulted
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM APU FUEL LOW PRESSURE FAULT. REMOVED AND REPLACED AFT FUEL FEED PUMP IAW AMM 28-22-52-000-801-A AND 28-22-52-400-802-A, LEAK CHECK GOOD, OPS CHECK GOOD, OK FOR SERVICE
